# SDR C2XA09SH323

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 19,365 hours, 10,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM FACE AT FRAME 20 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE COMPLETED REPAIR ON LT OMEGA BEAM CROSS BEAM AT FRAME 20 IAW EMB-145XR SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
